On the Rates of Convergence of the q-Lupas-Stancu Operators


Creative Commons License

DOĞRU O. , İÇÖZ G. , Kanat K.

FILOMAT, vol.30, no.5, pp.1151-1160, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 5
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1605151d
  • Title of Journal : FILOMAT
  • Page Numbers: pp.1151-1160

Abstract

We introduce a Stancu type generalization of the Lupas, operators based on the q-integers, rate of convergence of this modification are obtained by means of the modulus of continuity, Lipschitz class functions and Peetre's K-functional. We will also introduce r-th order generalization of these operators and obtain its statistical approximation properties.